# SDR DL72W970191

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN THE SKIN AND DOOR SURROUND STRUCTURE WERE FOUND IN THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  THE FIRST CRACK MEASURES APPROXIMATELY 2.25 INCHES AND PENETRATES THE EXTERNAL SKIN AND BONDED DOUBLER.  THE SECOND CRACK MEASURES APPROXIMATELY 2.25 INCHES AND PENETRATES THE BEAR STRAP.  THIS DAMAGE WAS TRIMMED OUT AND REPAIRED WITH REPAIR DOUBLERS WHICH WERE APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-889.
